Computation of the Delta of European options under stochastic volatility models


YOLCU OKUR Y., Sayer T., YILMAZ B., Inkaya B. A.

COMPUTATIONAL MANAGEMENT SCIENCE, vol.15, no.2, pp.213-237, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1007/s10287-018-0316-y
  • Journal Name: COMPUTATIONAL MANAGEMENT SCIENCE
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.213-237
  • Keywords: Greeks, Malliavin calculus, Stochastic volatility, MALLIAVIN CALCULUS, GREEKS

Abstract

We employ Malliavin calculus techniques to compute the Delta of European type options in the presence of stochastic volatility. We obtain a general formula for the Malliavin weight and apply the derived formula to the well known models of Stein-Stein and Heston in order to show the numerical accuracy and efficiency of our approach.